Paper Title:
The Problem of Non-Smooth Solutions for a Type of Parabolic Complex Equations
  Abstract

In this paper, the problem of non-smooth properties for a type of general second order parabolic type equation is discussed and the result-------there are C∞-functions f for which we consider the equation that has no C2-solutions is proved by using a method of function construction, moreover, the dependent relations between the solution u and the diffusion term f is given.

  Info
Periodical
Edited by
Zhu Zhilin & Patrick Wang
Pages
877-880
DOI
10.4028/www.scientific.net/AMM.40-41.877
Citation
G. S. Xu, Z. T. Ma, "The Problem of Non-Smooth Solutions for a Type of Parabolic Complex Equations", Applied Mechanics and Materials, Vols. 40-41, pp. 877-880, 2011
Online since
November 2010
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Jin Song Pan
Chapter 3: Material Engineering and Science
Abstract:Through the introduction to the properties of characteristic polynomial, the order reduction theorem of the characteristic polynomial as well...
3516
Authors: Hai Yang Li, Ting Ting Wang, Xi Qin He
Chapter 1: Engineering Design of Machines and Equipment for Manufacturing
Abstract:This paper applies the homotopy analysis method to solve Klein-Gordon equation, Firstly, structure a zero-order deformation equation. Then...
62
Authors: You Liang Fu, Da Hang Zhang
Chapter 9: Signal and Image, Video Processing, Data Mining and Acquisition, Computational Mathematics and Algorithms
Abstract:A class of shallow water waves equations are studied in this paper. Using Kato's existence theorem, we mainly study the initial and bounded...
753